Issue No. 02 - February (1974 vol. 23)
C.G. Aminoff , Department of Electrical Engineering, Helsinki University of Technology
In this correspondence a class of algorithms for recursive estimation of the mean of a random yariable is described and its properties are studied. New algorithms are presented that are shown to be statisticaily more efficient than the previous algorithms, and only slightly less efficient than the optimal algorithm of the same type. The computation time remains the same as in the best previous algorithm, whereas the optimal algorithm implies a considerably longer computation time.
Averaging, digital arithmetic, recursive estimation.
E.T. Rautanen, C.G. Aminoff, L. Ojala, "On a Class of Recursive Algorithms for Continuous Estimation of the Mean", IEEE Transactions on Computers, vol. 23, no. , pp. 191-194, February 1974, doi:10.1109/T-C.1974.223886